# SDR DXTA2009070203713

- Difficulty date: July 1, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N619QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605562
- Aircraft time: 4,019 hours, 3,129 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 99145192
- Part serial: 7BA320
- Condition: Inoperative
- Location: Lt Acm Precooler
- Part time: 2,505 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

ACM OVERHEAT LIGHT ILLUMINATES DURING TAKEOFF ROLL BETWEEN 70KTS AND V1. ALSO EXPERIENCED RUSH OF AIR IN CABIN AND COCKPIT WITH HOT AIR RUBBER ODOR.  TROUBLESHOT BLEED AIR SYSTEM PER MM 36-11-00. FOUND NO FLOW FROM LT PRECOOLER EXHAUST. REMOVED AND REPLACED LT PRECOOLER TEMP SENSOR TT001 PER MM 36-11-00. REMOVED AND REPLACED LT PRECOOLER RAM AIR ACTUATOR PER MM 36-11-02. PRECOOLER SYSTEM OPS AND LEAK CHECKS NORMAL PER MM 36-11-02. ACM AND ECS SYSTEM OPS CHECKS NORMAL PER MM 21-51-00.
